12-20-2009, 07:54 AM #1
- Join Date
- Dec 2009
Hi I'm a female to male transgered person and want to start male hormones (testoseronAdvertisement :
(testoserone) and wondering how that may effect me? Like could it make me flare really bad? I know this is a unique question, and wondering what your thoughts are? Could it effect me pretty bad with flares or no? This is a bit personally and could be tmi, but when I do eventually start it, it will cause clitororal growth, and it will be more sensitive for a few years (2 years about) and wondering if that will effect me with having IC?
Last edited by Taylor00725; 12-20-2009 at 07:55 AM. Reason: Miss spelled a word
12-20-2009, 08:06 AM #2
This is something you need to discuss with your doctor. There just isn't anyone here who can help you with this one.
DonnaHave you checked the ICN Shop?
http://www.icnsales.com for US & Canada
http://www.icnshop.com for all others
Patient Help: http://www.ic-network.com/patientlinks.html
Diet list: https://www.ic-network.com/interstitial-cystitis-diet/
Living with IC Video Series: http://www.ic-network.com/conditions...-video-series/
AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/
I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
Anyone who says something is foolproof hasn't met a determined fool
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)